MathSciNet Relay Station
MathSciNet bibliographic data
MR1473665 (99a:53030) 53C20
Eschenburg, J.-H.; Heintze, E. Unique decomposition of Riemannian manifolds. Proc. Amer. Math. Soc. 126 (1998), no. 10, 3075–3078.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement